# SDR COMA9960178

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805013
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,172 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED FLAP CONTROL LEVER.
